# SDR EISA95397

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290NE
- Make and model: Boeing 727-25
- Aircraft serial: 18972
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139015
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING FITTING TERMINAL BOTTLE PIN IS PITTED AND CHROME IS FLAKING OFF.  REMOVED AND REPLACED RIGHT AFT WING BOTTLE PIN, P/N 69-13901-5, IAW MM 57-00-00.  (M)
